# SDR MWEA00253

- Difficulty date: April 3, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 59113031
- Condition: Disengaged
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ROUND HOLE AT STATION XRS 214 AND 184 LEFT WING FORWARD LOWER SKIN.  FABRICATED AND INSTALLED PLUG.
